# SDR 00FDEA00510

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 17,479 hours, 3,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA83031
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FLOOR SUPPORT ALONG BS 415 LHS JUST AFT OF COURIER SEAT AREA AS MARKED.  REMOVED AND REPLACED, FAB AND INSTALLED PER EA 1-5320-52065, FUSELAGE - AUXILIARY STRUCTURE - SUPPORT REPAIR.
